Advances in Linear Algebra & Matrix Theory

Volume 3, Issue 4 (December 2013)

ISSN Print: 2165-333X   ISSN Online: 2165-3348

Google-based Impact Factor: 0.33  Citations  

More Results on Singular Value Inequalities for Compact Operators

HTML  XML Download Download as PDF (Size: 71KB)  PP. 27-33  
DOI: 10.4236/alamt.2013.34006    2,758 Downloads   7,158 Views  
Author(s)

ABSTRACT

The well-known arithmetic-geometric mean inequality for singular values, according to Bhatia and Kittaneh, says that if and are compact operators on a complex separable Hilbert space, then Hirzallah has proved that if are compact operators, then We give inequality which is equivalent to and more general than the above inequalities, which states that if are compact operators, then



Cite this paper

W. Audeh, "More Results on Singular Value Inequalities for Compact Operators," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 27-33. doi: 10.4236/alamt.2013.34006.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.